# SDR FDEA202410011412

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 58,709 hours, 9,324 cycles
- Engine: Ge GE90110B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 72XEMU
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

STARTING CLIMB FROM FL380 TO FL400. WHEN THRUST  STARTED TO INCREASE, FELT A MAJOR JOLT FOLLOWED  BY MAJOR VIBRATIONS,  SMOKE & FUMES IN COCKPIT. LT GEN DRIVE & L ENG OIL PRESSURE  LIGHTS ILLUMINATED. DONNED MASKS, DECLARED  EMERGENCY & RAN CHECKLISTS. SHUTDOWN LT  ENG & VIBRATIONS REDUCED  BUT  WERE STILL PRESENT. DIVERTED TO PASY. VISUAL ENG  INSP ON GROUND SHOWED MAJOR FAN BLADES  & SHROUD DAMAGE.  R & R LT ENG IAW  WIC 7200000-01-07, WIC 7200000-01-01, WIC 7200000-00-03, & WIC 7200000-00-02.
